On the number of nonnegative sums for semi-partitions

Ku, Cheng Yeaw and Wong, Kok Bin (2021) On the number of nonnegative sums for semi-partitions. Graphs and Combinatorics, 37 (6). pp. 2803-2823. ISSN 0911-0119, DOI https://doi.org/10.1007/s00373-021-02393-8.

Full text not available from this repository.


Let n] = {1, 2,..., n}. Let (n] k) be the family of all subsets of n] of size k. Define a real-valued weight function w on the set n] k such that Sigma(X is an element of)(n] k) w( X) >= 0. Let U-n,U- t,U-k be the set of all P = {P-1, P-2,..., P-t} such that P-i. is an element of (n] k) for all i and P-i n P-j = O for i not equal j. For each P is an element of U-n,U- t,U-k, let w(P) = P is an element of P w( P). Let U+ n,t,k(w) be set of all P is an element of U-n,U- t,U-k with w(P) >= 0. In this paper, we showthat vertical bar U-n,t,k(+) (w)vertical bar >=Pi(1=i=(t-1)k) (n-tk+i)/(k!)t-1((t-1)!) for sufficiently large n.

Item Type: Article
Uncontrolled Keywords: Subset sums; Extremal problems; Partitions
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science > Institute of Mathematical Sciences
Depositing User: Ms Zaharah Ramly
Date Deposited: 09 Jun 2022 07:02
Last Modified: 09 Jun 2022 07:02
URI: http://eprints.um.edu.my/id/eprint/27571

Actions (login required)

View Item View Item